# SDR SIMA20240303001

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 12,952 hours, 8,512 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP OVRSPEED. FLAPS 1 EXCEEDANCE + 3 KNOTS MAX 2 SECONDS DURATION DURING LLWS CONDITIONS ON APPROACH PERFORMED INITIAL EVALUATION OF FLAP CW TASK CARD 05-50-07-200-801 SUBTASK 710-004-A. NO ACTIVE MESSAGES ON EICAS. AIRCRAFT OK FOR SERVICE. NO DAMAGE NOTED.
